# SDR DALA2025100707282

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,912 hours, 28,079 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3152 - ATB - DUE TO CAB PR SYS 2 FAULT ECAM WARNING FOLLOWED BY CAB PR SYS 1 2 FAULT ECAM WARNING. CORRECTIVE ACTION: FOUND BROKEN DRILL BIT BETWEEN OUTFLOW VALVE AND THE CUTOUT FRAME NOT ALLOWING THE OUTFLOW VALVE TO CLOSE PROPERLY. REMOVED FOD AND OUTFLOW VALVE OPS CHECKED GOOD. CPC 1 AND CPC 2 BITE TEST GOOD. (LP 7752752)
